Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On almost bounded functions


Author: Ruth Miniowitz
Journal: Trans. Amer. Math. Soc. 223 (1976), 93-102
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9947-1976-0427613-6
MathSciNet review: 0427613
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New results are presented with regard to the ``almost bounded functions'' introduced by Goodman [2], including a theorem which contains a proof of Goodman's conjecture for a particular case.


References [Enhancements On Off] (What's this?)

  • [1] D. Aharonov, On Bieberbach-Eilenberg functions, Bull. Amer. Math. Soc. 76 (1970), 101-104. MR 41 #1994. MR 0257343 (41:1994)
  • [2] A. W. Goodman, Almost bounded functions, Trans. Amer. Math. Soc. 78 (1955), 82-97. MR 16, 685. MR 0067191 (16:685a)
  • [3] A. Z. Grinšpan, The coefficients of univalent functions that do not assume any pair of values W and -- W, Mat. Zametki 11 (1972), 3-14 = Math. Notes 11 (1972), 3-11. MR 45 #3691. MR 0294623 (45:3691)
  • [4] S. A. Gel'fer, On the class of regular functions which do not take on any pair of values W and -- W, Rec. Math. [Mat. Sbornik] N. S. 19 (61) (1946), 33-46. (Russian) MR 8, 573. MR 0020632 (8:573g)
  • [5] W. K. Hayman, Multivalent functions, Cambridge Tracts in Math. and Math. Phys., no. 48, Cambridge Univ. Press, Cambridge, 1958. MR 21 #7302. MR 0108586 (21:7302)
  • [6] M. Lavie, M.Sc. thesis, Technion-Israel Institute of Technology, 1960. (In Hebrew).
  • [7] Wan-Tzei Lai, On a conjecture of Goodman for almost bounded functions, Sci. Sinica 11 (1962), 1303-1305. MR 26 #1442. MR 0143892 (26:1442)
  • [8] N. A. Lebedev, An application of the area principle to non-overlapping domains, Trudy Mat. Inst. Steklov 60 (1961), 211-231. (Russian) MR 24 #A1384. MR 0131534 (24:A1384)
  • [9] N. A. Lebedev and I. M. Milin, On the coefficients of certain classes of analytic functions, Mat. Sbornik N.S. 28 (70) (1951), 359-400. (Russian) MR 13, 640. MR 0045816 (13:640a)
  • [10] -, An inequality, Vestnik Leningrad. Univ. 20 (1965), no. 19, 157-158. MR 32 #4248. MR 0186793 (32:4248)
  • [11] K. W. Lucas, On successive coefficients of areally mean p-valent functions, J. London Math. Soc. 44 (1969), 631-642. MR 39 #4379. MR 0243055 (39:4379)
  • [12] Z. Nehari and E. Netanyahu, On the coefficients of meromorphic schlicht functions, Proc. Amer. Math. Soc. 8 (1957), 15-23. MR 18, 648. MR 0083038 (18:648d)
  • [13] W. W. Rogosinski, On the coefficients of subordinate functions, Proc. London Math. Soc. (2) (1943), 48-82. MR 5, 36. MR 0008625 (5:36a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0427613-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society